Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of modules locally of finite injective dimension


Author: Ryo Takahashi
Journal: Proc. Amer. Math. Soc. 135 (2007), 3461-3464
MSC (2000): Primary 13D05, 13D07
Published electronically: July 2, 2007
MathSciNet review: 2336558
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we characterize finite modules locally of finite injective dimension over commutative Noetherian rings in terms of vanishing of Ext modules.


References [Enhancements On Off] (What's this?)

  • 1. Winfried Bruns and Jürgen Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University Press, Cambridge, 1993. MR 1251956
  • 2. Shiro Goto, Vanishing of 𝐸𝑥𝑡ⁱ_{𝐴}(𝑀,𝐴), J. Math. Kyoto Univ. 22 (1982/83), no. 3, 481–484. MR 674605
  • 3. Hideyuki Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge University Press, Cambridge, 1986. Translated from the Japanese by M. Reid. MR 879273

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D05, 13D07

Retrieve articles in all journals with MSC (2000): 13D05, 13D07


Additional Information

Ryo Takahashi
Affiliation: Department of Mathematics, School of Science and Technology, Meiji University, 1-1-1 Higashimita, Tama-ku, Kawasaki 214-8571, Japan
Email: takahasi@math.meiji.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-07-08909-5
Keywords: Injective dimension, Cohen-Macaulay locus
Received by editor(s): March 13, 2006
Received by editor(s) in revised form: August 19, 2006
Published electronically: July 2, 2007
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.